# SDR 97ZZZX204

- Difficulty date: December 9, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5074R
- Make and model: Hughes 369D
- Aircraft serial: 1151D
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Nozzle
- Part number: 369D2516421
- Condition: Bent
- Location: Xmsn Oil
- Part time: 8,534 hours
- Component: 369D25100505
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERHAUL OIL NOZZLE WAS FOUND BENT - PART WAS REPLACED.
